# SDR CALA0100401

- Difficulty date: April 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 48,925 hours, 25,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS OUTBOARD WINDOW POST CRACKED AT TOP OUTBOARD CORNER (.75 INCH).  INSTALLED REPAIR DOUBLER ON PST PER SRM 53-10-01 FIG 210.
